# SDR USAASB00106

- Difficulty date: April 6, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Csd
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 2726 - ON CLIMB-OUT FROM RDU, AT APPROXIMATELY 4,000 FT, THE LEFT BUS OFF LIGHT ILLUMINATED AND THE APU AUTO SHUTDOWN.  WITH THE NR 1 CSD PRESENTLY ON MEL, DUE TO LEAK AT THE CSD SERVICING QUICK DISCONNECT FITTING, AND THE APU NOW INOPERATIVE (RESTART ATTEMPT FAILED), FLIGHT RETURNED TO FIELD AT RDU.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED OPERATIONAL TEST OF APU PER WORK CARD J2C-049.  OPERATIONAL CHECK GOOD.  CLEARED MEL ON NR 1 CSD BY REPLACING THE SERVICING QUICK DISCONNECT FITTING (P/N OMP2506-2).  OPERATIONAL CHECK AND LEAK CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
